Journal of Symplectic Geometry

Volume 11 (2013)

Number 3


Symplectic microgeometry III: monoids

Alberto S. Cattaneo, Benoit Dherin, and Alan Weinstein

pp. 319-341

Convex plumbings and Lefschetz fibrations

David Gay and Thomas E. Mark

pp. 363-375

Affine Yang–Mills–Higgs metrics

Indranil Biswas, John Loftin, and Matthias Stemmler

pp. 377-404

Non-equivariant cylindrical contact homology

Oliver Fabert and Paolo Rossi

pp. 405-448

Action–index relations for perfect Hamiltonian diffeomorphisms

Mike Chance, Viktor Ginzburg, and Basak Gürel

pp. 449-474

The Koszul complex of a moment map

Hans-Christian Herbig and Gerald W. Schwarz

pp. 497-508